# SDR SWAA2015061840904

- Difficulty date: April 30, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N630WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27705
- Aircraft time: 60,486 hours, 48,220 cycles
- System (JASC): 5711 · Wing Spar
- Part: Fitting
- Part number: 6545321
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR WEB FOUND FASTENER HOLE FITTING CRACKED AT RSS 220.  REPAIRED FITTING IAW SRM & DWG.
